... should i go to every other day?
I have been taking vicodin 1/2-1 500 mg for @3yrs. Should I expect physical withdrawal symptoms?
Added 18 Feb 2011:
my dr. originally prescribed it for sciata. Now i take it to numb out a bit. I dont have pain and dont like the foggy feeling in the morning. I know the dose i take is low but its enough to alter my feelings. Take Paxil for depression too. Thanks for any help.
You may experience some minor withdrawl if you are use to taking one a day
and quit abruptly. Best to be safe and go to one half every day for a week and then you can quit. If you do experience any withdrawl symptoms, such as stomach cramping, you can go to everyother day for a week. You should be fine from there.
Hope this helps,
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2011 • 2 answers
Posted 13 Jun 2011 • 1 answer
Posted 15 Jan 2013 • 1 answer
Posted 24 Apr 2014 • 2 answers
Posted 29 Aug 2016 • 0 answers